# SDR USAA2013012900007

- Difficulty date: January 15, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N169UW
- Make and model: Airbus A321-211
- Aircraft serial: 1455
- Aircraft time: 41,262 hours, 14,967 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: D5757305002100
- Part serial: TB1192
- Condition: Cracked
- Location: Te Flap
- Part time: 41,262 hours, 14,967 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CRACK ON RIGHT INBOARD FLAP TAB BETWEEN RIB 6 TO RIB 8 APPROX 6 INCHES FROM LOWER EDGE.  REPAIRED RIGHT INBOARD FLAP TAB LOWER SURFACE IAW A321 SRM 57-52-00.
